# SDR KCSA202302101005

- Difficulty date: February 10, 2023
- Submitted: February 11, 2023
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 75,595 hours, 13,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN WEB STA 980 STR -5L WHILE ACCOMPLISHING SB 747-53A2504
